# SDR JJBA20250818039

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,333 hours, 31,833 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX598742
- Condition: Inoperative
- Location: Zone 100
- Part time: 6,437 hours, 5,818 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD 2 LOW QTY ON EICAS IN FLIGHT. REMOVED AND REPLACED EDP. PERFORMED OPS CHECK. RAN ENG 2. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME. SERVICED #2 HYD.
